MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.This report is for the second device used on the patient; see mdr 3013394970-2019-00758 for the first device reported that was used on the same patient.
 
Event or Problem Description
The user facility reported that two angio-seal devices would not go in for the footplate to pull back so the whole thing came out.On the third angio-seal device, it worked.Two of the devices has an issue.The patient was in stable condition.The procedure outcome was a success.Additional information was received 13 september 2019: the two devices were used during the same procedure and was the same patient.The patient was having a peripheral procedure using a 7fr procedural sheath.A pre-deployment angiogram was performed.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 and to provide the completed investigation results.One used 8f arteriotomy locator was received for product evaluation.No other accessory components were returned.Visual inspection revealed there was no damage or deformation noted on the returned locator.No other visual anomalies were noted.The actual carrier tube with the footplate (anchor) was not returned for evaluation.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
8F ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key9161165
Report Number3013394970-2019-00759
Device Sequence Number11339828
Product Code MGB
UDI-Device Identifier00389701011851
UDI-Public00389701011851
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberN/A
Device Catalogue Number610121
Device Lot Number06095525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1